# SDR ASOA20130128251T

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 27,794 hours, 21,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1452495004AND003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN THE CORROSION WAS FOUND ON THE LT AND RT SILL FRAME AT FRAMES 59 THRU 61. MX R & R THE SILLS IAW SRM 51-20-03 AND 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
